2 months ago i developed a rash on my legs, with small bumps as if I had been bitten by an ant or flea or something like that. The rash itches a lot, especially at night. It feels like there are ants or something crawling on my lower leg, near my ankle. It is only on my right leg.
I also developed a rash on my left arm which also has bumps. It doesn't itch as much as my leg does. My doctor gave me a cream called Triancinolone atetonide ointment but it doesn't seem to do much... I would like to know what this is and what might help to get rid of it...
This could be allergic reactions to some unknown substance, eczema, dermatitis or skin hypersensitivity or secondary to some insect bites or cosmetic products, etc.
Are you allergic to any specific substances? Have you taken any medications for the lesions?
You should keep the areas clean, wear cotton socks to avoid sweating, use a powder to keep the areas dry , use calamine lotion at the sites. Oral antihistamine medications would help if the lesions are itchy. Wear clean clothes and maintain good personal hygiene.
If your symptoms persist it would be best to consult a skin specialist because nothing can be said with surety without a proper clinical examination.
Let us know about how you are doing and if you have any other doubts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.